Jump to content
CrazyBoards.org

Recommended Posts

I'm hoping someone here can help me. I'm on the 8mg Suboxone strips and I'm experiencing a very unpleasant side effect-excessive sweating. I mean to the point where my hair is soaked within a matter of minutes of barely exerting myself. It's so embarrassing. :(

Has anyone else experienced this? Advice from anyone would be greatly appreciated! Thanks in advance!

Share this post


Link to post
Share on other sites

I did sweat a little bit more on suboxone than I did opiates, but I attributed it to slight withdrawal. My first symptom of w/d was sweating and suboxone didn't really keep me as straight as regular opiates would. I was addicted to opium mainly, though. It contains 30+ separate opiates, so regular opium users typically aren't completely relieved by bupe. I had lots of anxiety, some sweating, insomnia, and was super depressed when I started suboxone. It is a partial agonist, so I wouldn't be suprised if there is a kind of slight withdrawal going on for most all opiate addicts who switch to it. I also hated taking showers for some reason while on any opiate. I never figured that out - as disgusting as the cold sweats were, having clean water pouring over me seemed gross too. I'm sure I must have stunk to high heaven, not showering for months at a time!

The rule with bupe is that 'less is more', and I figured that out quick. It was really easy to get my dose down (started at 20mg) fast, because more did not mean feeling better. In fact, once I got down to 2mg I felt the best, although I would take that 2mg a couple/few times a day (I was still being prescribed 8mg/day). Getting under 2mg is harder, or was for me.

Good luck with the sweating and getting clean. It also may just be that your metabolism is speeding back up, and you don't notice how out of shape you got and don't notice that you are doing more now.

Share this post


Link to post
Share on other sites

How long did you wait to take it ? At least 24 to 36 hours right? You might want to try Clonadine . It is a blood pressure medicine that help with detox symptoms.You will need a script from a doctor.

Share this post


Link to post
Share on other sites

I had the same issue when I was on Suboxone from '07 to '11. I attributed it to the drug, the sweating from detox seemed different - more of a cold sweat. On Suboxone I actually felt overheated. It was pretty awful and I certainly do not miss it. I wish I had a solution for you, but I never could never manage it myself. It got better when I finally detoxed though. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...